# SDR SIMA201808219007

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 35,154 hours, 31,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB,  THERE WAS A MELTED PLASTIC ODOR DURING THE FIRST COUPLE THOUSAND FEET.  REMOVED AND REPLACED COCKPIT RECIRCULATION FAN IAW AMM 21-24-01.  OPS CHECKED GOOD. REMOVED AND REPLACED NR 2 PACK WATER COLLECTOR IAW  AMM 21-51-05. OPS TESTED GOOD. REMOVED AND REPLACED LT WATER COLLECTOR IAW AMM 21-51-05. OPS TESTED GOOD. OPS CK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
